Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1596 Publications
2019 | Journal Article | LibreCat-ID: 31265
Dyatlov, Semyon, et al. “Improved Fractal Weyl Bounds for Hyperbolic Manifolds. With an Appendix by David Borthwick, Semyon Dyatlov and Tobias Weich.” Journal of the European Mathematical Society, vol. 21, no. 6, European Mathematical Society - EMS - Publishing House GmbH, 2019, pp. 1595–639, doi:10.4171/jems/867.
LibreCat
| DOI
| arXiv
2019 | Book Review | LibreCat-ID: 31383
Hoffmann, Max. “Rezension: Klaus Volkert: In höheren Räumen – Der Weg der Geometrie in die vierte Dimension.” Mathematische Semesterberichte, vol. 66, 2019, pp. 117–118, doi:10.1007/s00591-018-00244-x.
LibreCat
| DOI
| Download (ext.)
2019 | Misc | LibreCat-ID: 8482
Jurgelucks, Benjamin, et al. Arbitrary Sensitivity for Inverse Problems in Piezoelectricity. 2019.
LibreCat
2019 | Journal Article | LibreCat-ID: 33331
Kolb, Martin, and Matthias Liesenfeld. “Stochastic Spikes and Poisson Approximation of One-Dimensional Stochastic Differential Equations with Applications to Continuously Measured Quantum Systems.” Annales Henri Poincaré, vol. 20, no. 6, Institute Henri Poincaré, 2019, pp. 1753–83, doi:http://dx.doi.org/10.1007/s00023-019-00772-9.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33333
Wang, Andi Q., et al. “Theoretical Properties of Quasi-Stationary Monte Carlo Methods.” The Annals of Applied Probability, vol. 29, no. 1, 2019, doi:http://dx.doi.org/10.1214/18-AAP1422.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 33334
Hening, Alexandru, and Martin Kolb. “Quasistationary Distributions for One-Dimensional Diffusions with Two Singular Boundary Points.” Stochastic Processes and Their Applications, vol. 129, no. 5, Bernoulli Society for Mathematical Statistics and Probability, 2019, pp. 1659–96, doi:http://dx.doi.org/10.1016/j.spa.2018.05.012.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34829
Hanusch, Maximilian. “Differentiability of the Evolution Map and Mackey Continuity.” Forum Mathematicum, vol. 31, no. 5, Walter de Gruyter GmbH, 2019, pp. 1139–77, doi:10.1515/forum-2018-0310.
LibreCat
| DOI
2019 | Conference Paper | LibreCat-ID: 45388
Dröse, Jennifer. “Comprehending Mathematical Problem Texts – Fostering Subject-Specific Reading Strategies for Creating Mental Text Representation.” Proceedings of the Eleventh Congress of the European Society for Research in Mathematics Education, edited by U. T. Jankvist et al., Freudenthal Group & ERME, 2019.
LibreCat
2019 | Conference Paper | LibreCat-ID: 45389
Dröse, Jennifer. “Mathematical and Linguistic Features of Word Problems in Grade 4 and 5 German Textbooks – A Compara-Tive Corpus Linguistic Approach.” Proceedings of the Third International Conference on Mathematics Textbook Research and Development , edited by S. Rezat et al., 2019, pp. 161–66.
LibreCat
2019 | Conference Paper | LibreCat-ID: 29867
Faulwasser, Tim, et al. Towards Velocity Turnpikes in Optimal Control of Mechanical Systems. Edited by IFAC-PapersOnLine, vol. 52(16), 2019, pp. 490–95.
LibreCat
2019 | Conference Paper | LibreCat-ID: 45391
Delucchi, R., et al. “Eye-Tracking-Studie zum Erfassen von Referenzstrukturen in Textaufgaben der Klasse 5.” Beiträge zum Mathematikunterricht 2019 , edited by A. Frank et al., WTM, 2019, pp. 1239–42.
LibreCat
2019 | Journal Article | LibreCat-ID: 16708
Ziessler, Adrian, et al. “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques.” SIAM Journal on Applied Dynamical Systems, vol. 18, no. 3, 2019, pp. 1265–92, doi:10.1137/18m1204395.
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 34917
Kirschmer, Markus, and Gabriele Nebe. “Quaternary Quadratic Lattices over Number Fields.” International Journal of Number Theory, vol. 15, no. 02, World Scientific Pub Co Pte Lt, 2019, pp. 309–25, doi:10.1142/s1793042119500131.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34916
Kirschmer, Markus. “Automorphisms of Even Unimodular Lattices over Number Fields.” Journal of Number Theory, vol. 197, Elsevier BV, 2019, pp. 121–34, doi:10.1016/j.jnt.2018.08.004.
LibreCat
| DOI
2019 | Mastersthesis | LibreCat-ID: 31302
Schütte, Philipp. Numerically Investigating Residues of Weighted Zeta Functions on Schottky Surfaces. 2019.
LibreCat
2019 | Journal Article | LibreCat-ID: 51387
Hilgert, Joachim, et al. “Resonances and Scattering Poles in Symmetric Spaces of Rank One.” Inter. Math. Research Notices, vol. 20, 2019, pp. 6362–89.
LibreCat
2019 | Preprint | LibreCat-ID: 51522
Hilgert, Joachim, and H. Barnum. Strongly Symmetric Spectral Convex Bodies Are Jordan Algebra State Spaces. 2019.
LibreCat
| Download (ext.)
2019 | Book Review | LibreCat-ID: 51568
Hilgert, Joachim. “Lizhen Ji Und Athanase Papadopoulos (Hrsg.): Sophus Lie and Felix Klein: The Erlangen Program and Its Impact in Mathematics and Physics. European Mathematical Society 2015.” Mathematische Semesterberichte, vol. 66, 2019, pp. 247–249, doi:10.1007/s00591-018-0233-8.
LibreCat
| DOI
2019 | Book Review | LibreCat-ID: 51566
Hilgert, Joachim. “Brian W. Kernighan: Millions Billions Zillions – Defending Yourself in a World of Too Many Numbers. Princeton University Press 2018.” Mathematische Semesterberichte, vol. 66, 2019, pp. 261–262, doi:10.1007/s00591-019-00251-6.
LibreCat
| DOI